MAUDE Adverse Event Report: INFUTRONIX, LLC NIMBUS II PAINPRO AMBULATORY INFUSION PUMP

INFUTRONIX, LLC NIMBUS II PAINPRO AMBULATORY INFUSION PUMP
Model Number NIMBUS II PAINPRO
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/16/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There were two changes in the correction of tis mdr.The first is e2: health professional, it was changed to yes.The second change was in g3: date received by manufacturer.It should be 04/18/2024 instead of 05/16/2022.
 
Additional Manufacturer Narrative
A review of the device history record has been completed.The pump passed all previous tests.Complaint data was reviewed, there are no previous complaints on this device.The pump was received on 2/22/2024.Analysis of the returned device was completed on 4/18/2024: upon pump power up to pull the event log, the pump began to alarm system error immediately.The reported issue was confirmed.The event log was then unable to be pulled due to limitations with the tool for h pumps at the time.The reported condition was reproduced during testing.Reported issue found, device not performing to specification.A capa has been opened in order to fully investigate and address the root cause of the reported event.This mdr will be reopened and updated in the event the device involved or additional information becomes available.
 
Event or Problem Description
The first and original date of initial contact of this complaint was 05/16/2022 and it was not a reportable event.No patient was harmed.The device was returned on 02/22/2024 for further evaluation.On 04/18/2024, infutronix investigated on the returned device and discovered it had an issue of alarm system error which was reportable.

Brand Name
NIMBUS II PAINPRO AMBULATORY INFUSION PUMP
Common Device Name
AMBULATORY INFUSION PUMP
Manufacturer (Section D)
INFUTRONIX, LLC
177 pine street
natick MA 01760
Manufacturer (Section G)
INFUTRONIX, LLC
177 pine street
natick MA 01760
Manufacturer Contact
frederick lee
177 pine street
natick, MA 01760
5086502007
MDR Report Key19194043
Report Number3011581906-2024-00552
Device Sequence Number18052425
Product Code FRN
UDI-Device Identifier00817170020086
UDI-Public00817170020086
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K153193
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNIMBUS II PAINPRO
Device Catalogue NumberNIMBUS II PAINPRO
Device Lot Number2111242568
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/22/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2022
Supplement Date Received by Manufacturer04/18/2024
Initial Report FDA Received Date04/26/2024
Supplement Report FDA Received Date04/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/24/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown